My research is in number theory, with a primary focus on the arithmetic theory of quadratic forms. I am particularly interested in extending the techniques used in the study of integral quadratic forms to the setting of integral quadratic polynomials. In my thesis, I establish a finiteness result for primitive regular ternary quadratic polynomials.
 (With J. Hatley and H. B. Daniels) Elliptic curves with maximally disjoint division fields, submitted for publication. arXiv
 (With W. K. Chan) The representation of integers by positive ternary quadratic polynomials, J. Number Theory 156 (2015), 75-94.
 (With J. Bajpai, S. Kimport, J. Liang, and D. Ma) Bilateral series and Ramanujan's radial limits, Proc. Amer. Math. Soc. 143 (2015), pp. 479-492.